# SDR CA990310063

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5246 · Fluid Service Doors
- Part: Refueling Door
- Part number: ARB1101
- Condition: Separated
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL HANDLER FOUND STARBOARD WING REFUELING PANEL MISSING.  NEW PANEL INSTALLED.
